RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Zhitlukhin Mikhail Valentinovich

Total publications: 16 (16)
in MathSciNet: 12 (12)
in zbMATH: 8 (8)
in Web of Science: 13 (13)
in Scopus: 13 (13)
Cited articles: 9
Citations in Math-Net.Ru: 13
Citations in MathSciNet (by Sep 2017): 4
Citations in Web of Science: 14
Citations in Scopus: 14
Presentations: 14

Number of views:
This page:1898
Abstract pages:2831
Full texts:293
References:342
Candidate of physico-mathematical sciences (2013)
Speciality: 01.01.05 (Probability theory and mathematical statistics)
E-mail: ,
Keywords: probability theory, statistics, stochastic processes, stochastic control, mathematical finance.

Subject:

Optimal stopping of stochastic processes. Sequential methods of statistical hypotheses testing and changepoint detection. Martingal, submartingal and supermartingal representations of stochastic processes.

   
Main publications:
  1. M.V. Zhitlukhin, A.N. Shiryaev, “Baiesovskie zadachi o razladke na filtrovannykh veroyatnostnykh prostranstvakh”, Teoriya veroyatnostei i ee primeneniya, 57:3 (2012), 453–470  mathnet  crossref  mathscinet
  2. M.V. Zhitlukhin, “Maksimalnoe neravenstvo dlya skoshennogo brounovskogo dvizheniya”, Uspekhi matematicheskikh nauk, 64:5 (2009), 175–176  mathnet  crossref  mathscinet
  3. I.V. Evstigneev, M.V. Zhitlukhin, “Controlled random fields, von Neumann.Gale dynamics and multimarket hedging with risk”, Stochastics, 85:4 (2013), 652–666  mathscinet

http://www.mathnet.ru/eng/person42747
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:zhitlukhin.mikhail-v
http://www.ams.org/mathscinet/search/author.html?return=viewitems&mrauthid=862836
https://www.researchgate.net/profile/Mikhail_Zitlukhin

Full list of publications:
| by years | by types | by times cited | scientific publications | common list |



   2017
1. Konstantin Borovkov, Yuliya Mishura, Alexander Novikov, Mikhail Zhitlukhin, “Bounds for expected maxima of Gaussian processes and their discrete approximations”, Stochastics, 89:1 (2017), 21–37  mathnet  crossref  mathscinet  isi (cited: 1)  elib  scopus
2. M. V. Zhitlukhin, “On maximization of the expectation-to-deviation ratio of a random variable”, Russian Math. Surveys, 72:4 (2017), 765–766  mathnet  crossref  crossref  mathscinet  elib

   2016
3. M. V. Zhitlukhin, A. A. Muravlev, A. N. Shiryaev, “On confidence intervals for Brownian motion changepoint times”, Russian Math. Surveys, 71:1 (2016), 159–160  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus (cited: 1)
4. M. V. Zhitlukhin, W. T. Ziemba, “Exit strategies in bubble-like markets using a changepoint model”, Quant. Finance Letters, 4:1 (2016), 47–52  mathnet  crossref

   2015
5. A. N. Shiryaev, M. V. Zhitlukhin, W. T. Ziemba, “Land and stock bubbles, crashes and exit strategies in Japan circa 1990 and in 2013”, Quant. Finance, 15:9 (2015), 1449–1469  mathnet (cited: 1)  crossref  mathscinet  isi (cited: 2)  elib (cited: 2)  scopus

   2014
6. A. N. Shiryaev, M. V. Zhitlukhin, W. T. Ziemba, “When to sell Apple and the NASDAQ? Trading bubbles with a Stochastic Disorder Model”, Journal of Portfolio Management, 40:2 (2014), 54–63  mathnet  crossref  isi (cited: 1)  scopus (cited: 2)
7. M. V. Zhitlukhin, A. N. Shiryaev, “On the existence of solutions of unbounded optimal stopping problems”, Proc. Steklov Inst. Math., 287:1 (2014), 299–307  mathnet  crossref  crossref  isi  elib  elib  scopus

   2013
8. M. V. Zhitlukhin, A. A. Muravlev, A. N. Shiryaev, “The optimal decision rule in the Kiefer–Weiss problem for a Brownian motion”, Russian Math. Surveys, 68:2 (2013), 389–391  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus
9. M. V. Zhitlukhin, A. N. Shiryaev, “Zadachi ob optimalnoi ostanovke dlya brounovskogo dvizheniya s razladkoi na otrezke”, TVP, 58:1 (2013), 193–200  mathnet  crossref  mathscinet  zmath  elib; M. V. Zhitlukhin, A. N. Shiryaev, “Optimal stopping problems for a Brownian motion with disorder on a segment”, Theory Probab. Appl., 58:1 (2014), 164–171  crossref  mathscinet  zmath  isi  elib  scopus
10. I. V. Evstigneev, M. V. Zhitlukhin, “Controlled random fields, von Neumann–Gale dynamics and multimarket hedging with risk”, Stochastics, 85:4 (2013), 652–666  mathnet  crossref  mathscinet  zmath  isi  elib  scopus

   2012
11. M. V. Zhitlukhin, A. A. Muravlëv, “O zadache Chernova proverki gipotez o znachenii snosa brounovskogo dvizheniya”, TVP, 57:4 (2012), 778–788  mathnet (cited: 3)  crossref  mathscinet (cited: 3)  zmath  elib (cited: 2); M. V. Zhitlukhin, A. A. Muravlev, “On Chernoff’s hypotheses testing problem for the drift of a Brownian motion”, Theory Probab. Appl., 57:4 (2013), 708–717  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 2)
12. M. V. Zhitlukhin, A. N. Shiryaev, “Baiesovskie zadachi o razladke na filtrovannykh veroyatnostnykh prostranstvakh”, TVP, 57:3 (2012), 453–470  mathnet (cited: 5)  crossref  mathscinet  elib (cited: 1); M. V. Zhitlukhin, A. N. Shiryaev, “Baeyes disorder problems on filtered probability spaces”, Theory Probab. Appl., 57:3 (2013), 497–511  crossref  mathscinet  isi (cited: 6)  elib (cited: 4)  scopus (cited: 7)

   2011
13. M. V. Zhitlukhin, A. A. Muravlev, “On equations for the optimal stopping boundaries in Chernoff's two-hypotheses testing problem”, Russian Math. Surveys, 66:5 (2011), 1012–1013  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)

   2010
14. M. V. Zhitlukhin, Teor. Veroyatnost. i Primenen., 55:3 (2010), 613–614  mathnet  crossref  mathscinet  elib

   2009
15. M. V. Zhitlukhin, “A maximal inequality for skew Brownian motion”, Russian Math. Surveys, 64:5 (2009), 958–959  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus

   2008
16. M. V. Zhitlukhin, “On the joint distribution of $\sup(B_s-\mu s)$ and $\inf(B_s-\nu s)$ for Brownian motion $B_s$”, Russian Math. Surveys, 63:6 (2008), 1154–1155  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)

Presentations in Math-Net.Ru
1. Оценки для максимумов гауссовских процессов и их дискретных аппроксимаций
M. V. Zhitlukhin
Traditional winter session MIAN–POMI devoted to the topic "Probability theory"
December 13, 2016 15:00
2. Some bounds for the maximum of a fractional Brownian motion
M. V. Zhitlukhin
Principle Seminar of the Department of Probability Theory, Moscow State University
March 30, 2016 16:45
3. О максимуме фрактального броуновского движения
M. Zhitlukhin
Seminar of the Department of Probability Theory "Stochastic Analysis: Theory and Applications", Steklov Mathematical Institute of RAS
December 4, 2014 13:00
4. Optimal stopping problems with unbounded payoffs
M. Zhitlukhin
Conference "Stochastics, Statistics, Financial Mathematics" in honor of Professor Albert Shiryaev's 80th anniversary
October 15, 2014 15:50   
5. Changepoint detection problems on a finite interval
A. N. Shiryaev, M. V. Zhitlukhin
Fourth IMS-FPS Workshop 2014, Sydney, Australia, July 2-6, 2014
June 19, 2014   
6. Detection of trend changes in stock prices
Mikhail Zhitlukhin
International conference "Advanced Finance and Stochastics"
June 28, 2013 14:10   
7. On a series of papers devoted to the optimal stopping of Brownian motion with drift
A. N. Shiryaev, A. A. Muravlev, M. V. Zhitlukhin
Principle Seminar of the Department of Probability Theory, Moscow State University
November 14, 2012 16:45
8. Bayesian quickest detection problems: new general results and their applications
M. V. Zhitlukhin
PreMoLab Seminar
April 12, 2012 17:00
9. On the Chernoff problem of sequential discrimination between hypotheses on the drift of Brownian motion
M. V. Zhitlukhin
Traditional winter session MIAN–POMI devoted to the topic "Probability and Functional Analysis"
February 17, 2012 17:10   
10. Конференция «Ломоносов»
Ya. A. Lyulko, M. V. Zhitlukhin, P. Chernega, A. A. Muravlev
Principle Seminar of the Department of Probability Theory, Moscow State University
April 13, 2011 16:45
11. Максимальное неравенство для косого броуновского движения
M. V. Zhitlukhin
Principle Seminar of the Department of Probability Theory, Moscow State University
April 7, 2010 16:45
12. Максимальное неравенство для косого броуновского движения
M. V. Zhitlukhin
Principle Seminar of the Department of Probability Theory, Moscow State University
September 30, 2009 16:45
13. О вероятности выхода броуновского движения и броуновского моста на прямолинейные границы
M. V. Zhitlukhin
Principle Seminar of the Department of Probability Theory, Moscow State University
April 15, 2009 16:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017